# SDR IPXA2025022045457

- Difficulty date: February 14, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69B622593
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CORROSION - MAIN DECK STA 1860 RBL 30. (REPLACE).  FABRICATE REPAIR PART I.A.W EO-92877-REQ1 REV.1.
